MathSciNet Relay Station
MathSciNet bibliographic data
MR1010963 (91b:34108) 34K05 (34C23 34K15 47D06)
Rustichini, Aldo Functional-differential equations of mixed type: the linear autonomous case. J. Dynam. Differential Equations 1 (1989), no. 2, 121–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement